# SDR DALA14005160932

- Difficulty date: January 23, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 65,364 hours, 48,883 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT THE TAILCONE LT AND RT SPRING BRACKETS ARE WORN BEYOND 50 PERCENT.  BRACKETS REPLACED AND SYSTEM RIGGED TO SPECIFICATIONS.  FUNCTIONAL CHECK COMPLETED SATISFACTORILY.
